# SDR VNAA2018022799906

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 31,442 hours, 31,472 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602461
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 574 FRAME IS CORRODED ON FWD SIDE BETWEEN STGRS 27-26R. REMOVED AND INSTALLED FS 574 FRAME P/N 601R36024-61 IAW SRM 51-42-21 AND 51-42-06.
